Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 6, No 2 (2012)

Font Size:  Small  Medium  Large

Traces of entire functions on algebraic subvarieties

F. Donzelli, P. Gauthier


Pierre Lelong in a series of papers (for example [8]) studied the following problem of Nevanlinna theory. Given a holomorphic function f on C n, is it possible to relate its order of growth with the order of growth of f restricted to linear subspaces of C^n?

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+